RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 48, Issue 3(291)  


Twistor spaces and harmonic maps
J. Davidov, A. G. Sergeev
3
Contact geometry and linear differential equations
V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov
97
Global attractors for non-linear problems of mathematical physics
I. D. Chueshov
135
The canonical spectral equation for singular spectral functions of random matrices
V. L. Girko
163

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The Huygens principle and Coxeter groups
Yu. Yu. Berest, A. P. Veselov
181
Cohomologies of certain Lie algebras with an Abelian ideal
Yu. A. Bahturin, D. Pagon
183
On the equivalence of zero boundary conditions to an integral condition in the Dirichlet problem
K. Kh. Boimatov
185
On the verification of simple hypotheses for a Gaussian Markov process
G. R. Eshkeeva
187
Spectra of compact endomorphisms of a semimodule of continuous functions over an idempotent semiring
S. A. Lesin, S. N. Samborskii
189
The functor Ext in the category of locally compact modules over the ring of integers of a global field
N. I. Kryuchkov
191
Lower estimates for the ranks of coordinate sequences of linear recurrent sequences over primary residue rings of integers
A. S. Kuz'min
193
On the representation of topological algebras by transformations
V. A. Molchanov
195
Linear recurrent sequences over quasi-Frobenius modules
A. A. Nechaev
197
On the growth of graded algebras with a small number of defining relations
D. I. Piotkovskii
199
Endodistributive and purely-injective modules over chain rings
G. E. Puninskii
201
Reflectional symmetry of the Appell functions $F_2$ and $F_3$ at the singular point $(1,1)$
V. F. Tarasov
203
Klein polygons and reduced regular continued fractions
Yu. Yu. Finkel'shtein
205
The homomorphism of free soluble algebras with one Mal'tsev operation
S. Chakrabarti
207
Classification of partitions of the plane into equal triangles
S. A. Chepanov
209
Boundary controllability of parabolic equations
Yu. S. Èmanuilov
211

Mathematical Events
Maks Aizikovich Akivis (on the occasion of his 70th birthday and 50 years of scientific activity)
V. V. Goldberg, A. M. Shelekhov, A. T. Fomenko, V. F. Kirichenko, V. V. Ryzhkov
213

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
217
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019